# SDR DALA2016021701150

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Adapter
- Condition: Cracked
- Location: Bs 1360 Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE HAS CRACK INDICATION AT ANTENNA ADAPTIVE RING FASTENER HOLE, BS 1360 AT STR 2R.  VERIFIED CRACK; REMOVED 2 EA DOUBLERS AND TRIPLERS, EXTERNAL AND INTERNAL IAW 51-40-02.
